12-22-2004, 04:31 PM #1
My last question about PROPECIA. (finasteride)
From what Iíve read Test prop will not cause male pattern baldness it will just speed it up if your prone to it. Letís say Iím not prone to MPB right, so if I start taking finasteride before my cycle and continue through PCT then stop taking it.
Will my hair fall out?
I guess my question is does finasteride make someone who is not prone to MPB to lose their hair if they take it for months and stop?
12-22-2004, 04:54 PM #2Member
- Join Date
- Nov 2004
- So. Cal
If you are not prone to MPB you will probably be ok on the test prop or any other AAS, but everyone is different. A good friend of mine has no MPB in his family but on 600 mgs of test e he's lost most of his hair and became good friends with a bic.....Regarding your specific question, I don't think taking finasteride and then stopping it in and of itself will cause your hair to fall out...Typically if you're having MPB problems you need to keep taking finasteride for quite some time to see results.....hope this helps....maybe some of the more knowledgable bros can add some thoughts...
12-22-2004, 05:01 PM #3
Yeah that helps,
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)